# SDR HEEA0010317

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6097Z
- Make and model: Snias AS350B2
- Aircraft serial: 2820
- System (JASC): 5610 · Flight Compartment Windows
- Part: Canopy
- Part number: 350A2500000106
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AND R/H UPPER DOOR POST CRACKED/CANOPY CRACKED AT SEAM.  RAIN GUTTERS CRACKED SEVERAL PLACES. REPAIRED AS PER DRAWING NUMBER H6057-350/355-091389.
